Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Carathéodory measure and a generalization of the Gauss-Green lemma


Author: John F. Randolph
Journal: Trans. Amer. Math. Soc. 38 (1935), 531-548
MSC: Primary 26B20; Secondary 28A35
MathSciNet review: 1501827
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B20, 28A35

Retrieve articles in all journals with MSC: 26B20, 28A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501827-X
PII: S 0002-9947(1935)1501827-X
Article copyright: © Copyright 1935 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia